Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i8.60
pages 59-67

Necessary Conditions of the Optimality of the Second Order in Optimal Control Problems Described by the System of Integrodifferential Equations of the Volterra Type

Kamil Bayramali oglu Mansimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan
Misir Jumayil oglu Mardanov
Institute of Mathematics and Mechanics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)

ABSTRACT

An optimal control problem, described by the system of integrodifferential equations of the Volterra type, is considered. Under the assumption of the openness of the controlled field the necessary optimality condition in the form of the Euler equation is derived. Further by examining the second variation of the performance criterion, different necessary conditions of the optimality of the second order have been found, expressed thought the parameters of the posed problem. In particular, the case of degeneration of the analogue of the Legendre−Clebsch condition has been studied. The multi-point necessary optimality conditions of special, in the classical sense, controls were proved.


Articles with similar content:

STEADY-STATE CREEPING OF LAMINATED METAL-COMPOSITE PLATES WITH COMPLEX REINFORCED STRUCTURES IN TRANSVERSE-LONGITUDINAL BENDING
Composites: Mechanics, Computations, Applications: An International Journal, Vol.1, 2010, issue 2
Yu. V. Nemirovskii, A. P. Yankovskii
Linear Differential Games with Simple Matrices and Integral Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Irina L. Ryzhkova
Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
ON THE SOLUTIONS OP BOUNDARY AND INITIAL-BOUNDARY VALUE PROBLEMS WITH SUPPLEMENTARY DATA - THE OVERDETERMINED PROBLEMS
International Heat Transfer Conference 8, Vol.2, 1986, issue
Zygmunt Szymon Kolenda
Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev